On discontinuous Galerkin methods

File Description SizeFormat 
On discontinuous Galerkin methods.pdf467.74 kBAdobe PDFDownload
Title: On discontinuous Galerkin methods
Author(s): Zienkiewicz, OC
Taylor, RL
Sherwin, SJ
Peiro, J
Item Type: Journal Article
Publication Date: 28-Oct-2003
Citation: INT J NUMER METH ENG Vol.( 58 ) No.( 8 ) pp 1119 - 1148
Publisher Link:
DOI: 10.1002/nme.884
ISSN: 0029-5981
Copyright Statement: This is a preprint of an article published in International Journal for Numerical Methods in Engineering 58 (8) 1119-1148 © John Wiley & Sons, Ltd.
Appears in Collections:Aeronautics

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons